Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online
Ask a Urologist   »  

Having milky white urine at the beginning. Pain in testicles near anus. What could be causing this?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9029 Questions
Question
I am having milky, white urine at the beginning of the stream. My left testicle hurts and can feel additional descending pain near my anus. I have had several similar scenarios over the course of the year but each time the tests come back negative for bacterial infection. What could be causing this?
Posted Sat, 14 Dec 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 38 minutes later
Brief Answer: It could bedue to Chyluria. Detailed Answer: ello Thanks for your query,based on the facts that you have posted it appears that you have repeated episodes of passing white urine over a period of last one year and your routine urine test and culture has not revealed any bacterial infection. In absence of any UTI, and any other urinary symptoms like burning ,frequency of urination etc, white urine is mostly to be due to Chyluria (Filariasis) However this can be confirmed only on doing specific urine test termed as Ether Test . Please consult qualified Physician for clinical evaluation and get the said test done . If it turns out to be positive he will prescribe Diethylcarbamazine for three weeks. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having milky white urine at the beginning. Pain in testicles near anus. What could be causing this? 1 hour later
What would explain the testicular pain isolated to the left testicle?
 
 
Answered by Dr. P. T. Patil 2 hours later
Brief Answer: It could be due to filarial infection. Detailed Answer: Hello Thanks for follow up. Testicular pain could be also due to Filarial infection . Please take Diethylcarbamazine with anti inflammatory medication like Diclofenac . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor